# SDR GTIA2017100802187

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 741 hours, 338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK OF MAIN CABIN,  FOUND THE L1 DOOR ASSIST ACCUMULATOR  BELOW PRESSURE LIMITS.  SERVICED THE CYLINDER TO PROPER PRESSURES IAW AMM 52-10-00-614-001.
